BRMEF DS SYRUP

(bottle of 60 ml Syrup)

Brzee Mediscience

Composition: Mefenamic Acid 100mg/5ml + Paracetamol/Acetaminophen 250mg/5ml

bottle

Rs.56.43 Rs.57.00 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Mefenamic Acid is used for pain relief. It relieves pain in conditions like period pain, headache, muscle pain, joint pain or dental pain.

How it works

Mefenamic Acid is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Vomiting, Nausea, Indigestion, Diarrhea, Heartburn, Loss of appetite

Uses

Paracetamol/Acetaminophen is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

How it works

Paracetamol/Acetaminophen is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Common side effects

No common side effects seen

Substitutes

0 Substitutes